# SDR USAASB01177

- Difficulty date: June 16, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE FLOOR LEVEL OVERWING EMERGENCY EXIT LIGHT BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
